FAQ - Acne Vulgaris
(Powered by Yahoo! Answers)

does Masturbation cause Acne vulgaris?


is Masturbation really cause Acne vulgaris
what cause it?
----------

I thought it only caused blindness and hairy palms.....  (+ info)

What does 'vulgaris' mean in Acne vulgaris?


  (+ info)

what is the treatment and prevention of Acne vulgaris?


heres a wesite that will tell you everything you need to know http://www.emedicine.com/DERM/topic2.htm  (+ info)

what is the best treatment for acne vulgaris?


First of all, washing your skin 4x a day is considered by most to be too much. And washing your face like that and using an astringent can actually make acne worse by irritating your skin so I do not suggest you follow this advice. Also astringents contain alcohol as a main ingredient which any dermatologist will tell you can dry your skin thus causing your skin to overcompensate and produce even more oil which can make acne worse.

I have found that Proactiv has been extremely helpful for me with the addition of birth control.( Of course birth control is only a real option if you are a female and you can get a prescription).  (+ info)

how do I get rid of acne vulgaris?


Please refer the following for detailed explanation: http://www.emedicine.com/DERM/topic2.htm  (+ info)

how to cure acne vulgaris?


how to cure acne vulgaris fast
----------

The one thing you have to look out for in your holistic acne vulgaris treatment is to eliminate high sugar content food from your diet. These food can cause insulin rush in your body that can affect your hormones level and increase the amount of pro inflammatory hormones that can lead to break outs. Foods like cereals, crackers, white bread, pasta and donuts are examples of food that are high in sugar. To kiss acne away, you have to replace these foods with healthier alternatives like fruits and vegetables.

i also recommend you to visit http://acne77.blogspot.com/  (+ info)

Can anyone offer advice on the best acne treatments available?


Hi there. I just got back from a visit to my GP, who has diagnosed me with Acne Vulgaris. He's sending me to see a specialist and says i'll probably be put on Roaccutane. I have friends who have had this treatment and their skin has been left scarred as a result. There are also hundreds of very nasty side effects. Can ANYONE please let me know if there is anything more effective out there. I am so depressed. Please help if you can.
Many thanks,
Charlotte.
----------

my doctor prescribed me with eurethromycin (sorry about spelling) tablets and Dalacin T topical lotion for my acne and they worked so i stopped using them 2 years ago. i now only get the odd spot like most people now (not a face full of sore annoying boils and spots)so ask your doctor about them- hope i helped  (+ info)

Will Roaccutane (Accutane) cure my mild/moderate Acne Vulgaris?


Hi

I have been suffering from acne since i was 15. I have tried everythingggggggg.. and now my doctor prescribed me Roaccutane. I know abou the side effects but still i am willing to take it..coz i want to get rid of my acne on anyhow! Is there people out there who has had successful experience with Roaccutane?
How long does the treatment take?
----------

I took Accutane for about a year and a half, from the age of 16-17. My acne was stubborn, like yours, and nothing else had worked (Retin-A, Tetracyclin, etc..). Accutane worked like a charm. I didn't experience any depression while on it, although I have heard of several cases of people who had. Your doctor can perscribe you a lower dose, though, if that starts being the case. However, while on it, my face was EXTREMELY pink/reddy and was very, very sensitive to the sun. So be prepared for that. Now I have very clear skin, the odd zit every now and again, but a hundred times better than before. If your complexion bothers you constantly and causes you to feel self-concious, like it did to me, I would defintely say go for it. Good luck!
PS - They tell you not to drink on it but I did so (lightly, that is) for the whole time I was on it and I'm fine! Just to let you know!  (+ info)

Acne Vulgaris and Roaccutane?


I have acne vulgaris and have done since I was 11 (ish). I'm 18 now and even with continued antibiotic treatment and now Retin-A gel it's not getting any better. I've recently had to change antibiotics because I suddenly had an allergic reaction to the last lot I was using.

My GP did say if he saw no improvement in my skin within the next three months we would have to think about seeing the dermatologist again about roaccutane. He said he would have given me it himself if he was still working at the local hospital as the consultant dermatologist. But I know for a fact that the new consultant is unlikely to give me roaccutane as a lot of my acne papules have turned into subcutaenous cysts in the past.

I'm going away from the 28th of this month until the 31st August to work in the South of France, my GP has given me enough repeat prescriptions of my antibiotics and topical face cream to last.

Is it worth asking to see the dermatologist before I leave and then finding one in France for the repeat prescriptions, as I know from experience that the sun just makes my acne worse than normal or should I just sit it out with the antibiotics and topical gel until I get back from France and can see the dermatologist at my local hospital?

Also is roaccutane likely to help at all with my skin, it's not really severe, at most it's moderate acne and only the odd one actually scars, but I've had it for 7 years and it is hereditary. I don't want to take roaccutane and put up with all the side effects if it's not going to help. Can it work on a more moderate but persistant acne?
Hi Chill,

I have hereditary acne, both my parents are in their 40's and still suffer from severe acne. Both my younger siblings are getting the first signs of moderate acne.

I'm an elite ballet dancer, my diet is perfect and was made by a nutritionist. The rest of my family have also seen her and we all have a perfectly healthy diet and she agrees, diet makes NO difference in most moderate-severe acne cases.

My medication DOES make a difference, I just haven't completely cured it yet and that's what I'm working towards with my GP.

I asked for advice about roaccutane and my skin, I didn't ask to be told it's essentially my fault I have acne.

It IS however your fault that there are plenty of people with acne walking around cutting essential foods out of their diets because they think it's making their acne worse and it IS your fault that these people also won't go see a doctor and get the help they need for acne. Acne is caused by bacteria, antibiotics gets rid of that bacteria.
----------

  (+ info)

Acne vulgaris, scarring, TREATMENT ?


I never had severe acne like the way I did the last 2 months, It was acne vulgaris. I am taking medication and antibiotic gel from my dermatologist. It is healing now after 2 months and the scarring is quite new but looks digusting.. Here is a pic of me before without acne and a pic with the acne healing.. What kind of treatment should I get to prevent the scarring to be permanent ?

Any info will be greatly appreciated, thanks.
http://i925.photobucket.com/albums/ad92/i525seriez/acccc.jpg
----------

I am so sorry to hear about your acne. I have acne and thankfully have been helped immensely by prescription medications. Actually, you may not have permanent scarring and the medication you are taking will help prevent further lesions. I think it is best to discuss the options with a dermatologist if scarring does occur since it is their expertise and they have seen treated many acne patients. This is some information that you may want to look further into:

Laser Resurfacing-is one of the popular options where the surface is "burned" and your skin produces new skin layers faster

There are surgical methods and dermal fillers that may be used, but again I am not an expert so I can't really give you as much information.

Good luck!  (+ info)

1  2  3  4  5  

Leave a message about 'Acne Vulgaris'


We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.